# SDR FDEA201211264180

- Difficulty date: November 26, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, FUSELAGE RT SIDE, SKIN AT STATION 2163 TO 2140,   BETWEEN LONGERON 33 RIGHT AND 35 RIGHT, FOUND SURFACE CORROSION ON INTERIOR   AREA COMMON TO EXISTING EXTERIOR REPAIR DOUBLER.  REPAIRED IAW SRM 51-21-01 REVISION 51. FOUND EXCEEDED LIMIT IAW SRM 53-70-01,   FIGURE 201, REPAIR 3, REVISION 51.
